MITIGATING GLOBAL SUPPLY CHAIN THREATS WITH INTEROPERABILITY — FROM THREATS TO RESPONSE

At the speed our cyber threat landscape is evolving, dealing with the latest sophistication and dynamics requires you to apply a strategy efficiently and effectively to drive smarter security processes, uniting all resources behind a common defense and taking decisive action to keep your organization on course.

OASIS Open and The National Council of ISACs team up to bring you a two-day virtual cybersecurity program focused on interoperability strategies to help mitigate threats to one of our most critical global areas — Supply Chains.

The event will include a diverse hand-picked group of global cybersecurity experts that will share their views on the right combination of measures needed to ensure your cybersecurity strategy confidence reaches that next level.

Through a mixture of interactive panel discussions and presentations, you’ll hear how you can be part of the global collaboration effort and learn actionable advice needed to avoid being the next target.



Who Should Attend?

Borderless Cyber brings together cyber security and threat intelligence experts from industry, government agencies, academia as well as thought leaders to share experiences, debate, and collaborate on strategies, tactics, and practices that accelerates the speed and scale of cyber defense. This includes C-suite executives, threat intel and cyber security managers, and technical representatives from various disciplines, such as security teams, commercial security vendors, open-source security developers, CSIRTs, researchers and maintainers of open security standards.


About Borderless Cyber

Borderless Cyber is an international conference series that began in 2015. It’s designed to bring together the public and private sectors to evaluate, debate, and collaborate on cybersecurity best practices and solutions. Hosted by the OASIS Open Consortium, previous Borderless Cyber events were held in partnership with The World Bank in Washington, D.C., with the European Parliament in Brussels, with Keio University in Tokyo and with FIRST.org in Prague. The last few USA conferences were held at the U.S. Customs House in New York City and at The World Bank and National Press Club in Washington, D.C. 

View some of our past Borderless Cyber events:
BC-World Bank | BC-National Press Club


About Online Platform: QiqoChat

QiqoChat (Qiqo) provides a social wrapper around Zoom meetings so that participants can move themselves in and out of different Zoom breakout spaces. This creates a vibrant & empowering online event/conference experience that replicates the freedom of movement that participants have at in-person events. Participants can make choices in real time about which breakout, panel, or meeting they wish to attend.

Conference Agenda
*EDT time zone

Pre-Conference Events:
SBOM PlugFest | Tuesday, 22 June
— OpenC2 PlugFest | Tuesday, 22 June

WEDNESDAY, 23 JUNE
8:30 Sign-in and platform exploration
9:00 Welcome Remarks From The Conference Organizers
Guy Martin, Executive Director, OASIS Open
Scott Dickerson, Executive Director, Maritime Transportation System ISAC
9:30Break/speaker transition (10 minutes)
9:40Keynote: The Journey To Securing Our Software Supply Chains (SBOM)
Allan Friedman, Director Cybersecurity Initiatives, U.S. Department of Commerce, NTIA
10:20Break/speaker transition (10 minutes)
10:30Keynote: Product Security Risks & Supplier Trust In Third Party Supply Chain
Cassie Crossley, Director Product & Systems Security, Schneider Electric
11:10Break/speaker transition (10 minutes)
11:20Collaborating For Supply Chain Security: Insights From The ICT Supply Chain Risk Management Taskforce Chairs
Scott Algeier (moderator), Executive Director, IT-ISAC; Robert Mayer, Senior Vice President-Cybersecurity, USTelecom Association and Co-Chair, DHS ICT Supply Chain Task Force; John Miller, Senior Vice President of Policy and General Counsel, Information Technology Industry Council (ITIC) and Co-Chair, DHS ICT Supply Chain Task Force; Bob Kolasky, Director, DHS National Risk Management Center
12:20Break for lunch (40 minutes)
13:00Do “Buy American” Provisions Help Enhance Supply Chain Security?
Scott Algeier (moderator), Executive Director, IT-ISAC; Christopher Wlaschin, Senior Vice President and Chief Information Security Officer (CISO), Election Systems & Software; Norma Krayem, Vice President Chair, Cybersecurity, Privacy & Digital Innovation Practice Group, Van Scoyoc Associates; Faye Francy, Executive Director, Automotive ISAC
13:55Break/speaker transition (10 minutes)
14:05Trusting The Ingredients:  Healthcare Software Bill Of Materials (SBOM) Proof Of Concept
Jennings Aske, Chief Information Security Officer, New York Presbyterian Hospital
14:35Break/speaker transition (10 minutes)
14:45Unique Perspectives On The Best Ways To Mitigate Supply Chain Disruption
Duncan Sparrell (moderator), Principal, sFractal Consulting, LLC; Virginia “Ginger” Wright, Energy-Cyber Portfolio Manager, Idaho National Laboratory; Thomas Schmidt, Industrial Automation and Control Systems
Federal Office for Information Security (BSI); Charles Hart, Senior Analyst, Security Solutions, Hitachi America, Ltd.
15:45Break/speaker transition (10 minutes)
15:55Defending Against Next-Gen Attacks
James Cabe, Cybersecurity Leader, CyberX a Microsoft Company
16:25Break/speaker transition (5 minutes)
16:30DBOM And Efforts Underway With Regards To Supply Chain Integrity/Assurance
Chris Blask, Global Director Applied Innovation, Unisys
17:00Conference closes for the day
THURSDAY, 24 JUNE
8:30Sign-in and platform exploration
9:00White House Security-Focused Executive Order Meant To Accelerate Breach Reporting & Boost Software Standards
Sean Lyngaas, Senior Reporter-CyberScoop, Scoop News Group 
9:30Break/speaker transition (10 minutes)
9:40STIX, OpenC2, CACAO Playbooks: Cybersecurity Standards Working Together To Tackle Recent String of High-Profile Hacks
Allan Thomson (moderator), Fellow, Chief Architect Threat Defense Technology, Avast; Jane Ginn, Co-Founder, Cyber Threat Intelligence Network (CTIN); Christian Hunt, Principal Security Engineer, New Context; Michael Rosa,
National Security Agency
10:40Break/speaker transition (10 minutes)
10:50Standardization Supporting EU Cybersecurity Act
Andreas Mitrakas, Head of Unit “Market Certification & Standardization,” European Union Agency for Cybersecurity (ENISA)
11:20Break/speaker transition (10 minutes)
11:30From Self-Attestation to Certification: Understanding Cybersecurity Maturity Model Certification (CMMC) And How It Impacts Your Company
Jeff Troy (moderator), President, CEO, Aviation Information Sharing and Analysis Center (A-ISAC); Steve Shirley, Executive Director, National Defense Information Sharing & Analysis Center (NDISAC); Peder Jungck, General Manager Intelligence Solutions, BAE Systems; Bob Dix, Senior Vice President- Strategy & Public Policy at Information Technology Acquisition Advisory Council (IT-AAC) and Co- Chair, CMMC Center of Excellence
12:25Break for lunch (35 minutes)
13:00Keynote Address: Future Challenges and Directions for Security Automation and Orchestration
Neal Ziring, Technical Director, National Security Agency
13:30Break/speaker transition (10 minutes)
13:40EU Supply Chain Measures: How CERTs Are Reacting to Recent Hacks
Tracy Bills (moderator), Senior Cybersecurity Operations Researcher at CERT Division at the Software Engineering Institute, Carnegie Mellon; Dan Cimpean, General Director, Romanian National Computer Security Incident Response Team CERT-RO; Bente Hoff, Director National Cyber Security Center, NSM Oslo
14:25Break/speaker transition (10 minutes)
14:35Why Cybersecurity SMEs and Service Providers Are Investing in Open Source Efforts
Doug Austin (moderator), Enterprise Solution Architect, Security, SAIC; Vaughan Shanks, CEO, Cydarm Technologies; Neal Dennis, Threat Intelligence Specialist, Cyware Labs; Elvis Hovor, VP Product, TruSTAR
15:35Break/speaker transition (10 minutes)
15:45Keynote Address: Joshua Corman, Senior Advisor and Visiting Researcher, U.S. DHS CISA
16:25Break/speaker transition (5 minutes)
16:30Strategic Threat Intelligence: Preparing for the Next “SolarWinds” Event
Zach Nelson, Intelligence & Operations Team Lead, Health-ISAC; John Riggi, Senior Advisor for Cybersecurity and Risk at the American Hospital Association; Bradford Regeski, Cyber Threat Intelligence Analyst, Health-ISAC
17:00Conference ends